# SDR CA991028065

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: 204072915103
- Condition: Failed
- Location: Sling Load
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE IN THE HOVER, IT WAS NOTED THAT THE CARGO HOOK WOULD NOT ELECTRICALLY CLOSE.  THIS WAS CAUSED BY THE LOAD RING ENDING UP BETWEEN THE CARGO HOOK AND THE HOOK SECURITY LATCH.  SUBMITTER STATED THE CREW WAS THEN UNABLE TO OPEN OR CLOSE THE CARGO HOOK (ELECTRICALLY/MANUALLY) WHICH COULD HAVE HAD SERIOUS CONSEQUENCES IN AN IN-FLIGHT EMERGENCY.
